Compactness and Connectedness in Weakly Topological Spaces


Compactness and Connectedness in Weakly Topological Spaces

Vivekananda Dembre, Pankaj B Gavali

Vivekananda Dembre, Pankaj B Gavali "Compactness and Connectedness in Weakly Topological Spaces" Published in International Journal of Trend in Research and Development (IJTRD), ISSN: 2394-9333, Volume-5 | Issue-2 , April 2018, URL: http://www.ijtrd.com/papers/IJTRD16378.pdf

In this paper, we introduce and investigate topological spaces called W-compactness Spaces and W-connectedness space and we get several characterizations and some of their properties. Also we investigate its relationship with other types of functions.

W-open set, W-closed sets, W-compact spaces, W-connectedness


Volume-5 | Issue-2 , April 2018

2394-9333

IJTRD16378
pompy wtryskowe|cheap huarache shoes| cheap jordans|cheap jordans|cheap air max| cheap sneaker cheap nfl jerseys|cheap air jordanscheap jordan shoes
cheap wholesale jordans